Home / Journals / Mathematics & Statistics / American Journal of Theoretical and Applied Statistics
ISSN Print: 2326-8999
Frequency: Bimonthly
ISSN Online: 2326-9006
Recommend to Library
Girma Woldemichael, Abebech Endashaw, Abinet Tadesse, Berhanu Achamo
Pages: 47-52   Published Online: May 14, 2020
PDF (752KB)    
Tofik Mussa Reshid
Pages: 37-46   Published Online: Apr. 28, 2020
PDF (302KB)    
Habtamu Dessie, Yenefenta Wube, Belete Adelo, Eskeziaw Abebe
Pages: 21-36   Published Online: Apr. 28, 2020
PDF (347KB)    
Bezarede Mekonnen, Tadesse Ayele
Pages: 21-26   Published Online: Apr. 28, 2020
PDF (215KB)    
Bezarede Mekonnen, Legesse Alamrie
Pages: 8-13   Published Online: Apr. 23, 2020
PDF (220KB)    
Peter Tumwa Situma, Leo Odongo
Pages: 14-20   Published Online: Apr. 23, 2020
PDF (248KB)    
Chinonso Micheal Eze, Oluchukwu Chukwuemeka Asogwa, Charity Uchenna Onwuamaeze, Nnaemeka Martin Eze, Chukwunenye Ifeanyi Okonkwo
Pages: 1-7   Published Online: Apr. 13, 2020
PDF (256KB)    
Tofik Mussa Reshid
Pages: 296-305   Published Online: Dec. 30, 2019
PDF (429KB)    
Wilson Moseki Thupeng, Boikanyo Mokgweetsi, Thuto Mothupi
Pages: 287-295   Published Online: Dec. 25, 2019
PDF (302KB)    
Editorial Board
More
İlker Etikan
Department of Biostatistics, Faculty of Medicine, Near East University
Nicosia, Trnc Cyprus, Cyprus
Peer Reviewers
More
Mohamad Fawzy
Department of Mathematics, Suez University
Suez, Egypt
Kaushik Jana
Department of Mathematics, Imperial College London
London, UK
Tenglong Li
Department of Biostatistics, Boston University
Boston, Massachusetts, USA
Hussein Eledum
Department of Statistics, Faculty of Science, University of Tabuk
Tabuk, North province, Saudi Arabia
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186